# SDR REXA2019101081415

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 31,786 hours, 29,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivet
- Part number: 601R4108211
- Condition: Sheared
- Location: Seat Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT DECK CARPET REPLACEMENT, NOTED TWO FORWARD ALIGNMENT RIVETS ON OUTBOARD CA SEAT RAIL MISSING.  PERFORMED TEMPORARY REPAIR IAW REO #601R-53-11-1093. SEE NRWC #728465 FOR PERMANENT REPAIR PWI ON FORWARD TWO ALIGNMENT RIVETS ON OUTBOARD CA SEAT RAIL
